Alert archive / Tennessee / Flash Flood Warnings in 2024
Flash Flood Warning 4, NWS Nashville, TN
NWS Nashville, TN issued this flash flood warning at May 8, 2024, 8:38 AM CDT for 6 counties in Tennessee. It was in force for 3 hr. 17 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 8, 2024, 8:38 AM CDT (13:38 UTC)
- Expired
- May 8, 2024, 11:45 AM CDT
- In force
- 3 hr
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
- Flood severity
- None
Counties Cheatham County, TN, Davidson County, TN, Montgomery County, TN, Robertson County, TN, Sumner County, TN, Trousdale County, TN
The radar
The Nashville radar (KOHX), 17 km from the middle of the area, began a volume at 13:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 8, 8:39 AM CDT | FLASH FLOOD | Springfield, TN | Multiple reports of flooded roads across Robertson County. |
| May 8, 8:39 AM CDT | FLASH FLOOD | Springfield, TN | Multiple reports of flooded roads across Robertson County. |
| May 8, 8:42 AM CDT | FLASH FLOOD | Hendersonville, TN | Reports of roads flooded in Hendersonville including Stop Thirty Rd at Drakes Creek Rd and Indian Lake Blvd at Old Shackle Island Rd. |
| May 8, 8:42 AM CDT | FLASH FLOOD | Hendersonville, TN | Reports of roads flooded in Hendersonville including Stop Thirty Rd at Drakes Creek Rd and Indian Lake Blvd at Old Shackle Island Rd. |
| May 8, 8:45 AM CDT | FLASH FLOOD | White House, TN | Tspotter report of Sage Road at Hwy 76 in White House flooded and closed. |
| May 8, 8:45 AM CDT | FLASH FLOOD | White House, TN | Tspotter report of Sage Road at Hwy 76 in White House flooded and closed. |
| May 8, 8:50 AM CDT | FLASH FLOOD | Greenbrier, TN | Multiple reports of flooded roads in the Greenbrier and White House areas. |
| May 8, 8:50 AM CDT | FLASH FLOOD | Greenbrier, TN | Multiple reports of flooded roads in the Greenbrier and White House areas. |
| May 8, 8:53 AM CDT | FLASH FLOOD | 1 S Goodlettsville, TN | Tspotter reports of I-65 onramp at Long Hollow Pike and Caldwell Drive flooded. |
| May 8, 8:53 AM CDT | FLASH FLOOD | 1 S Goodlettsville, TN | Tspotter reports of I-65 onramp at Long Hollow Pike and Caldwell Drive flooded. |
| May 8, 9:56 AM CDT | FLASH FLOOD | 2 Sw White House, TN | Photos show Melton Road at Union Road flooded and impassable. |
| May 8, 9:56 AM CDT | FLASH FLOOD | 2 Sw White House, TN | Photos show Melton Road at Union Road flooded and impassable. |
| May 8, 10:29 AM CDT | FLASH FLOOD | 3 Nnw Greenbrier, TN | Road flooded and house surrounded by water on Old Greenbrier Pike at Worsham Springs Rd. |
| May 8, 10:29 AM CDT | FLASH FLOOD | 3 Nnw Greenbrier, TN | Road flooded and house surrounded by water on Old Greenbrier Pike at Worsham Springs Rd. |
| May 8, 10:50 AM CDT | FLASH FLOOD | 2 Ssw Cross Plains, TN | Significant flash flooding ongoing with Empson Rd flooded and impassable between Covington Rd and Cross Plains Rd. |
| May 8, 10:50 AM CDT | FLASH FLOOD | 2 Ssw Cross Plains, TN | Significant flash flooding ongoing with Empson Rd flooded and impassable between Covington Rd and Cross Plains Rd. |
| May 8, 11:30 AM CDT | FLOOD | 6 W Gallatin, TN | Flooding in vicinity of upper station camp creek road and liberty lane. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this flash flood warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 1.6 hours before the alert went out and 31 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2219 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 640 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 184 m²/s²
- 0-3 km storm-relative helicity
- 160 m²/s²
- Significant tornado parameter
- 1.9
- Supercell composite
- 7.6
The text
As transmitted.
701
WGUS54 KOHX 081338
FFWOHX
TNC021-037-125-147-165-169-081645-
/O.NEW.KOHX.FF.W.0004.240508T1338Z-240508T1645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Nashville TN
838 AM CDT Wed May 8 2024
The National Weather Service in Nashville has issued a
* Flash Flood Warning for...
Northeastern Cheatham County in middle Tennessee...
Northern Davidson County in middle Tennessee...
East Central Montgomery County in middle Tennessee...
Robertson County in middle Tennessee...
Sumner County in middle Tennessee...
Western Trousdale County in middle Tennessee...
* Until 1145 AM CDT.
* At 838 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 3 inches of rain
have fallen. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Gallatin, Springfield, Ashland City, Hartsville, Madison,
Hendersonville, Goodlettsville, White House, Millersville,
Greenbrier, Coopertown, Lakewood, Westmoreland, Ridgetop, Cross
Plains, Portland, Old Hickory, Joelton, Pleasant View and Orlinda.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3664 8712 3664 8620 3649 8623 3644 8616
3634 8613 3632 8620 3635 8623 3631 8627
3635 8628 3631 8630 3631 8636 3634 8635
3636 8637 3631 8639 3634 8644 3628 8652
3632 8655 3624 8660 3629 8714 3655 8715
FLASH FLOOD...RADAR INDICATED
$$
BarnwellWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this flash flood warning went out at May 8, 6:30 AM CDT, 2 hours 8 minutes earlier.
Area forecast discussion, May 8, 6:30 AM CDT, 2 hours 8 minutes before
Area Forecast Discussion National Weather Service Nashville TN 630 AM CDT Wed May 8 2024 ...New AVIATION... .SHORT TERM... (Today through Thursday) Issued at 125 AM CDT Wed May 8 2024 All eyes are on today's forecast as all modes of severe weather including flash flooding are anticipated across Middle Tennessee. I'll be honest, things are very complex and not clear cut, so it's imperative for everyone to be weather aware all day today into tonight. This is not a "one and done" type of event. Multiple thunderstorms at multiple parts of the day will have the opportunity to be severe. If you are going to be out and about today and tonight, it's imperative for you to check the weather before heading out and have multiple ways to get notified when warnings are issued. Here's what we're confident on: 1) The potential for flash flooding has been increasing with each model run and even though we didn't get much in the way of rainfall on Tuesday, this system has the unfortunate opportunity to place a boundary over Middle Tennessee where ample moisture will allow thunderstorms to train over the same locations over and over and over. This boundary will likely set up near or north of I-40, but there's even a possibility that it sets up in Southern Kentucky (and Middle Tennessee skirts away from the highest precipitation totals). But wherever that boundary sets up, heavy rainfall and flash flooding will result. 2) There will be some impressive straight line winds along with some potential QLCS tornadoes when the main/final line of storms pushes through late tonight. There's definitely much more uncertainty on how things unfold before this main line. Timing things during the daylight hours is extremely difficult, but the main line should move through after dark. 3) Lapse rates are also high so think any storm that develops today through tonight will have the potential to produce large hail. 4) Don't be fooled by any morning or early afternoon convection being "the event" or limiting things. The main line coming through tonight will pack quite the punch that won't care if you did or didn't have storms earlier in the day. Here's what we're not confident on: 1) Speaking of the boundary, exactly where this will set up will be the million dollar question. Short range models are having a difficult time initializing correctly over our area during this overnight period, so confidence on how everything will exactly play out today is not very high. Regardless, all the parameters you always hear meteorologists spout off during big severe weather events are all there with ample moisture, instability, and shear. 2) If discrete supercells can develop this afternoon and evening, this would spell big trouble for the tornado threat and increase the severe weather potential significantly. Think this concern is mostly for the northern half of Middle Tennessee but once again, it all depends on where exactly the above mentioned boundary sets up. It's Spring in Middle Tennessee. We want you to be prepared and not scared. Today and tonight is when we need you to pay attention to the weather as things will be rapidly evolving throughout the day. By Thursday morning, storms rapidly move south of Tennessee giving way to drier conditions and partly cloudy skies. && .LONG TERM... (Thursday Night through next Wednesday) Issued at 125 AM CDT Wed May 8 2024 Friday and this weekend look fairly nice weather wise as Highs in the 70s and Lows in the 40s and 50s will be the main weather story. There will be some northwest flow aloft and some model solutions do have some weak upper level impulses swinging through the area. Kept things dry for now, but would not be surprised to see some increases in cloud cover and possible showers. Another upper level trough will impact the area on Monday and Tuesday as return flow brings the southerly flow and moisture back. Showers and thunderstorms will return to the forecast, but nothing looks impactful at this time. && .AVIATION... (12Z TAFS) Issued at 626 AM CDT Wed May 8 2024 Messy aviation forecast today with TSRA in the area through much of the current TAF period. Current line of TSRA will likely begin to stall around the I-40 corridor, so some vis impacts as that line progresses. Rest of the day will have scattered TSRA, with periods of low cigs/vis. Final line of TSRA will move through around to after 03Z from NW to SE, with conditions beginning to improve near to after the current TAF period. Winds will remain predominately from the south. && .PRELIMINARY POINT TEMPS/POPS... Nashville 84 69 84 58 / 90 90 30 10 Clarksville 82 68 82 55 / 90 90 10 10 Crossville 79 63 78 53 / 90 80 60 20 Columbia 85 66 85 55 / 80 90 40 10 Cookeville 80 65 80 54 / 90 90 50 10 Jamestown 80 63 78 53 / 90 90 50 20 Lawrenceburg 84 66 84 56 / 70 90 40 20 Murfreesboro 85 66 84 55 / 90 80 40 10 Waverly 82 65 83 55 / 90 90 20 10 && .OHX WATCHES/WARNINGS/ADVISORIES... Flood Watch through Thursday morning for Bedford-Cannon-Cheatham- Clay-Coffee-Cumberland-Davidson-De Kalb-Dickson-Fentress-Grundy- Hickman-Houston-Humphreys-Jackson-Lewis-Macon-Marshall-Maury- Montgomery-Overton-Perry-Pickett-Putnam-Robertson-Rutherford- Smith-Stewart-Sumner-Trousdale-Van Buren-Warren-White-Williamson- Wilson. && SHORT TERM...Hurley LONG TERM....Hurley AVIATION.....Adcock
In the hours before
Special weather statement, May 8, 6:57 AM CDT, 1 hour 41 minutes before
Special Weather Statement
National Weather Service Nashville TN
657 AM CDT Wed May 8 2024
TNZ009-010-030-031-081230-
Clay TN-Jackson TN-Macon TN-Smith TN-
657 AM CDT Wed May 8 2024
...STRONG THUNDERSTORMS WILL IMPACT NORTH CENTRAL SMITH...NORTHERN
JACKSON...CLAY AND EASTERN MACON COUNTIES THROUGH 730 AM CDT...
At 656 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles northwest of Red Boiling Springs to 6
miles south of Lafayette. Movement was east at 40 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Lafayette, Celina, Gainesboro, Red Boiling Springs, Whitleyville,
Moss, and Bugtussle.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3661 8551 3662 8541 3635 8552 3640 8598
3642 8597 3643 8598 3644 8607 3663 8598
TIME...MOT...LOC 1156Z 276DEG 36KT 3661 8592 3643 8600
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
WhiteheadSpecial weather statement, May 8, 7:17 AM CDT, 1 hour 21 minutes before
Special Weather Statement
National Weather Service Nashville TN
717 AM CDT Wed May 8 2024
TNZ007-008-027-028-081245-
Robertson TN-Davidson TN-Wilson TN-Sumner TN-
717 AM CDT Wed May 8 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN DAVIDSON...
SOUTHWESTERN SUMNER...NORTHWESTERN WILSON AND SOUTHEASTERN ROBERTSON
COUNTIES THROUGH 745 AM CDT...
At 717 AM CDT, Doppler radar was tracking a strong thunderstorm near
Goodlettsville, moving east at 35 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Gallatin, Lebanon, Madison, Hendersonville, Mount Juliet,
Goodlettsville, White House, Millersville, Greenbrier, Lakewood,
Ridgetop, Old Hickory, Joelton, Green Hill, Bledsoe Creek State Park,
and Whites Creek.
This includes the following highways...
Interstate 40 near mile marker 234.
Interstate 65 between mile markers 91 and 105.
Interstate 24 between mile markers 35 and 42.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3626 8688 3644 8686 3645 8633 3618 8635
TIME...MOT...LOC 1217Z 273DEG 31KT 3635 8678
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
ShamburgerLocal storm report, May 8, 7:40 AM CDT, 58 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
740 AM CDT Wed May 8 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 AM Hail 1 SSE Red Boiling Sprin 36.52N 85.85W
05/08/2024 E1.00 Inch Macon TN Public
&&
RRHLocal storm report, May 8, 7:57 AM CDT, 41 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
757 AM CDT Wed May 8 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0739 AM Hail 7 WNW Livingston 36.41N 85.44W
05/08/2024 E1.75 Inch Overton TN Public
&&
RRHSpecial weather statement, May 8, 7:57 AM CDT, 41 minutes before
Special Weather Statement
National Weather Service Nashville TN
757 AM CDT Wed May 8 2024
TNZ008-028>030-081330-
Wilson TN-Trousdale TN-Sumner TN-Smith TN-
757 AM CDT Wed May 8 2024
...A STRONG THUNDERSTORM WILL IMPACT SMITH...SOUTHEASTERN SUMNER...
NORTHERN WILSON AND TROUSDALE COUNTIES THROUGH 830 AM CDT...
At 757 AM CDT, Doppler radar was tracking a strong thunderstorm
near Laguardo, moving east at 40 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Gallatin, Lebanon, Carthage, Hartsville, Mount Juliet, Gordonsville,
Hickman, South Carthage, Tuckers Crossroads, Dixon Springs, Pleasant
Shade, Bledsoe Creek State Park, Dickerson Chapel Recreation Area,
and Green Hill.
This includes the following highways...
Interstate 40 between mile markers 230 and 263.
Interstate 840 between mile markers 75 and 76.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3641 8584 3610 8587 3610 8589 3611 8589
3612 8591 3610 8591 3611 8593 3610 8595
3611 8596 3609 8599 3620 8655 3646 8648
TIME...MOT...LOC 1257Z 276DEG 35KT 3632 8633
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
ShamburgerLocal storm report, May 8, 8:37 AM CDT, 1 minute before
Preliminary Local Storm Report
National Weather Service Nashville TN
837 AM CDT Wed May 8 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 AM Tstm Wnd Dmg 2 W Livingston 36.39N 85.35W
05/08/2024 Overton TN Emergency Mngr
Trees down on Walnut Grove Road.
0743 AM Tstm Wnd Dmg 1 S Livingston 36.38N 85.33W
05/08/2024 Overton TN Emergency Mngr
Trees down on west Main Street in
Livingston.
&&
ShamburgerThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 8, 3:52 AM CDT | Special Weather Statement | OHX | Stewart | 23 min |
| May 8, 3:58 AM CDT | Severe Thunderstorm Warning | OHX | Stewart | 47 min |
| May 8, 4:30 AM CDT | Severe Thunderstorm Warning | OHX | Montgomery, Stewart | 19 min |
| May 8, 5:00 AM CDT | Special Weather Statement | OHX | Montgomery | 30 min |
| May 8, 5:27 AM CDT | Special Weather Statement | OHX | Montgomery, Robertson | 33 min |
| May 8, 5:48 AM CDT | Areal Flood Advisory | OHX | Montgomery, Robertson, Stewart | 3 hr |
| May 8, 5:55 AM CDT | Severe Thunderstorm Warning | OHX | Robertson, Sumner | 35 min |
| May 8, 6:27 AM CDT | Severe Thunderstorm Warning | OHX | Macon, Sumner | 33 min |
| May 8, 6:57 AM CDT | Special Weather Statement | OHX | Clay, Macon | 33 min |
| May 8, 7:10 AM CDT | Severe Thunderstorm Warning | OHX | Clay, Jackson, Macon, Overton, Pickett | 50 min |
| May 8, 7:17 AM CDT | Special Weather Statement | OHX | Sumner | 28 min |
| May 8, 7:23 AM CDT | Tornado Warning | OHX | Clay, Jackson, Overton | 37 min |
| May 8, 7:51 AM CDT | Areal Flood Advisory | OHX | Cheatham, Davidson, Macon, Robertson, Sumner, Trousdale | 3 hr |
| May 8, 7:54 AM CDT | Severe Thunderstorm Warning | OHX | Fentress, Overton, Pickett | 51 min |
| May 8, 7:57 AM CDT | Special Weather Statement | OHX | Smith, Trousdale, Wilson | 33 min |
| May 8, 8:35 AM CDT | Flash Flood Warning | OHX | Montgomery, Stewart | 3 hr |
| May 8, 8:58 AM CDT | Areal Flood Advisory | OHX | Smith, Wilson | 3 hr |
| May 8, 8:59 AM CDT | Special Weather Statement | OHX | Cumberland, Putnam | 46 min |
| May 8, 9:45 AM CDT | Areal Flood Advisory | OHX | Jackson, Overton, Putnam | 3 hr |
| May 8, 10:14 AM CDT | Flash Flood Warning | OHX | Smith, Wilson | 3 hr |
| May 8, 10:54 AM CDT | Flash Flood Warning | OHX | Jackson, Overton, Putnam | 3 hr |
| May 8, 11:47 AM CDT | Areal Flood Advisory | OHX | Cheatham, Davidson, Montgomery, Robertson, Sumner, Trousdale | 3 hr |
| May 8, 1:19 PM CDT | Special Weather Statement | OHX | Montgomery | 26 min |
| May 8, 1:44 PM CDT | Special Weather Statement | OHX | Montgomery | 31 min |
| May 8, 1:58 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Montgomery, Robertson | 47 min |
| May 8, 2:01 PM CDT | Special Weather Statement | OHX | Cheatham | 29 min |
| May 8, 2:06 PM CDT | Tornado Warning | OHX | Cheatham, Montgomery | 24 min |
| May 8, 2:10 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Robertson | 35 min |
| May 8, 2:27 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Montgomery, Robertson | 48 min |
| May 8, 2:35 PM CDT | Flash Flood Warning | OHX | Cheatham, Davidson, Montgomery, Robertson, Sumner | 3 hr |
| May 8, 2:41 PM CDT | Severe Thunderstorm Warning | OHX | Stewart | 49 min |
| May 8, 2:47 PM CDT | Tornado Warning | OHX | Montgomery, Robertson | 28 min |
| May 8, 3:09 PM CDT | Tornado Warning | OHX | Robertson | 36 min |
| May 8, 3:13 PM CDT | Tornado Warning | OHX | Stewart | 47 min |
| May 8, 3:35 PM CDT | Severe Thunderstorm Warning | OHX | Hickman, Humphreys, Perry | 40 min |
| May 8, 3:37 PM CDT | Tornado Warning | OHX | Robertson, Sumner | 23 min |
| May 8, 3:42 PM CDT | Tornado Warning | OHX | Montgomery, Stewart | 30 min |
| May 8, 3:46 PM CDT | Flash Flood Warning | OHX | Montgomery, Stewart | 3 hr |
| May 8, 3:52 PM CDT | Severe Thunderstorm Warning | OHX | Montgomery | 38 min |
| May 8, 3:54 PM CDT | Severe Thunderstorm Warning | OHX | Houston, Stewart | 51 min |
| May 8, 3:56 PM CDT | Tornado Warning | OHX | Hickman, Humphreys, Perry | 34 min |
| May 8, 3:58 PM CDT | Severe Thunderstorm Warning | OHX | Macon, Sumner | 47 min |
| May 8, 3:59 PM CDT | Severe Thunderstorm Warning | OHX | Hickman, Lewis, Perry, Wayne | 46 min |
| May 8, 4:06 PM CDT | Tornado Warning | OHX | Houston, Stewart | 24 min |
| May 8, 4:09 PM CDT | Flash Flood Warning | OHX | Houston, Montgomery, Stewart | 3 hr |
| May 8, 4:18 PM CDT | Tornado Warning | OHX | Lewis, Perry, Wayne | 27 min |
| May 8, 4:29 PM CDT | Severe Thunderstorm Warning | OHX | Montgomery, Robertson | 46 min |
| May 8, 4:30 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Dickson, Houston, Humphreys, Montgomery | 45 min |
| May 8, 4:37 PM CDT | Areal Flood Advisory | OHX | Cheatham, Davidson, Dickson, Houston, Humphreys, Montgomery | 3 hr |
| May 8, 4:37 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Robertson | 38 min |
| May 8, 4:42 PM CDT | Tornado Warning | OHX | Hickman, Lewis, Maury | 33 min |
| May 8, 4:44 PM CDT | Areal Flood Advisory | OHX | Cheatham, Davidson, Dickson, Giles, Hickman, Humphreys and 7 more | 3 hr |
| May 8, 4:49 PM CDT | Tornado Warning | OHX | Dickson, Houston, Montgomery | 10 min |
| May 8, 5:00 PM CDT | Tornado Warning | OHX | Cheatham, Robertson | 30 min |
| May 8, 5:08 PM CDT | Severe Thunderstorm Warning | OHX | Robertson, Sumner | 37 min |
| May 8, 5:10 PM CDT | Tornado Warning | OHX | Lewis, Maury | 35 min |
| May 8, 5:14 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Dickson, Robertson | 46 min |
| May 8, 5:23 PM CDT | Severe Thunderstorm Warning | OHX | Robertson, Sumner | 37 min |
| May 8, 5:23 PM CDT | Tornado Warning | OHX | Davidson, Robertson, Sumner | 12 min |
| May 8, 5:31 PM CDT | Flash Flood Warning | OHX | Cheatham, Davidson, Macon, Montgomery, Robertson, Smith and 3 more | 6 hr |
| May 8, 5:33 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Robertson, Sumner, Wilson | 42 min |
| May 8, 5:39 PM CDT | Severe Thunderstorm Warning | OHX | Macon, Sumner, Trousdale, Wilson | 36 min |
| May 8, 5:41 PM CDT | Tornado Warning | OHX | Marshall, Maury, Rutherford, Williamson | 34 min |
| May 8, 5:57 PM CDT | Tornado Warning | OHX | Macon, Sumner, Trousdale, Wilson | 33 min |
| May 8, 6:10 PM CDT | Tornado Warning | OHX | Bedford, Marshall, Maury, Rutherford, Williamson | 35 min |
| May 8, 6:11 PM CDT | Severe Thunderstorm Warning | OHX | Davidson, Smith, Sumner, Trousdale, Wilson | 34 min |
| May 8, 6:18 PM CDT | Areal Flood Advisory | OHX | Bedford, Cannon, Davidson, DeKalb, Marshall, Rutherford and 3 more | 3 hr |
| May 8, 6:26 PM CDT | Severe Thunderstorm Warning | OHX | DeKalb, Jackson, Putnam, Smith, Trousdale, Wilson | 34 min |
| May 8, 6:27 PM CDT | Tornado Warning | OHX | Smith, Trousdale, Wilson | 33 min |
| May 8, 6:36 PM CDT | Tornado Warning | OHX | Bedford, Cannon, Coffee, Rutherford | 39 min |
| May 8, 6:42 PM CDT | Areal Flood Advisory | OHX | Clay, Cumberland, DeKalb, Fentress, Jackson, Macon and 4 more | 3 hr |
| May 8, 6:45 PM CDT | Tornado Warning | OHX | DeKalb, Putnam, Smith | 30 min |
| May 8, 6:50 PM CDT | Severe Thunderstorm Warning | OHX | DeKalb, Putnam, Smith, Warren, White, Wilson | 40 min |
| May 8, 6:52 PM CDT | Severe Thunderstorm Warning | OHX | Bedford, Marshall, Rutherford, Williamson | 23 min |
| May 8, 6:56 PM CDT | Flash Flood Warning | OHX | Robertson, Sumner | 15 hr |
Nearby
Flash Flood Warnings in Tennessee, 2024Every flash flood warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.